# SDR CA971007001

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 1072
- System (JASC): 6300 · Main Rotor Drive System
- Part: Extension
- Part number: A02D31473R
- Condition: Cracked
- Location: Upper
- Part time: 2,618 hours
- Component: A020301110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HOUR INSPECTION IAW SB 107-393, A POSITIVE IDENTIFICATION WAS DETECTED.  MAG PARTICLE INSPECTION FOUND A CRACK IN A PIN HOLE APPROX  0.150 INCH LONG.
